# SDR UALA2013041502543

- Difficulty date: April 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,511 hours, 14,704 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Missing
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SIX INCH RUBBER SEAL MISSING FROM RIGHT ENGINE INBD PYLON WING ROOT.  REPLACED SEAL.
